Rigidity at infinity for even-dimensional asymptotically complex hyperbolic spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 2, p. 461-469

Any Kähler metric on the ball which is strongly asymptotic to complex hyperbolic space and whose scalar curvature is no less than the one of the complex hyperbolic space must be isometrically biholomorphic to it. This result has been known for some time in odd complex dimension and we provide here a proof in even dimension.

Classification:  53C24,  53C27,  53C55,  58J60
@article{ASNSP_2002_5_1_2_461_0,
     author = {Boualem, Hassan and Herzlich, Marc},
     title = {Rigidity at infinity for even-dimensional asymptotically complex hyperbolic spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 5, 1},
     number = {2},
     year = {2002},
     pages = {461-469},
     zbl = {1170.53308},
     mrnumber = {1991147},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2002_5_1_2_461_0}
}
Boualem, Hassan; Herzlich, Marc. Rigidity at infinity for even-dimensional asymptotically complex hyperbolic spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 2, pp. 461-469. http://www.numdam.org/item/ASNSP_2002_5_1_2_461_0/

[1] L. Andersson - M. Dahl, Scalar curvature rigidity for asymptotically locally hyperbolic manifolds, Ann. Global Anal. Geom. 16 (1998), 1-27. | MR 1616570 | Zbl 0946.53021

[2] C. Bär, Real Killing spinors and holonomy, Comm. Math. Phys. 154 (1993), 509-521. | MR 1224089 | Zbl 0778.53037

[3] A. L. Besse, “Einstein manifolds”, Ergeb. Math. Grenzgeb., Band 10, Springer, Berlin, 1981. | MR 2371700 | Zbl 0613.53001

[4] O. Biquard, “Métriques d'Einstein asymptotiquement symétriques”, Astérisque, vol. 265, Soc. math. France, 2000. | Zbl 0967.53030

[5] C. R. Graham - J. Lee, Einstein metrics with prescribed conformal infinity on the ball, Adv. Math. 87 (1991), 186-225. | MR 1112625 | Zbl 0765.53034

[6] M. Herzlich, Scalar curvature and rigidity for odd-dimensional complex hyperbolic spaces, Math. Ann. 312 (1998), 641-657. | MR 1660251 | Zbl 0946.53022

[7] K. D. Kirchberg, Killing spinors on Kähler manifolds, Ann. Global Anal. Geom. 11 (1993), 141-164. | MR 1225435 | Zbl 0810.53033

[8] M. C. Leung, Pinching theorem on asymptotically hyperbolic spaces, Internat. J. Math. 4 (1993), 841-857. | MR 1245353 | Zbl 0810.53032

[9] M. Min-Oo, Scalar curvature rigidity of asymptotically hyperbolic spin manifolds, Math. Ann. 285 (1989), 527-539. | MR 1027758 | Zbl 0686.53038

[10] A. Moroianu, La première valeur propre de l'opérateur de Dirac sur les variétés kähleriennes compactes, Comm. Math. Phys. 169 (1995), 373-384. | MR 1329200 | Zbl 0832.53054

[11] A. Moroianu, S pin c manifolds and complex contact structures, Comm. Math. Phys. 193 (1998), 661-674. | MR 1624855 | Zbl 0908.53024